Rash after chemo?

Hi my husband was diagnosed with nsclc in 2015. Had his left upper lobe removed. In Aug of 2016 found a mass next to heart/lung area. Just finished 8 rounds of taxol & carbo and radiation. Has lost all hair and has a rash back of his head, neck, chest and back. (Looks like acne & itchy). Anyone else experienced this? Other than the rash and some joint pain, very little side effects. Thank you! Worried wife in Colorado

2 Replies

oldestnewest
  • That rash is most likely from the Chemo. I have experienced the same thing. My doctors gave me a few creams I could use to help that.

    I was given some Triamcinolone 0.1% Cream and Calmoseptine Ointment to help treat it.

    Hopefully that helps.

    Mike "Serrecko" March

    MikesWebSpot.com

    Leader of The Skyline Gaggle of Noobs

    A Fundraising Paintball Team

    TheSkylineGaggle.com

  • Thank you

You may also like...